# SDR MALA976459

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, THE FORWARD CENTED AISLE SEAT TRACK INBOARD FLANGE CORRODED.  MAINTENANCE REPAIRED WITH FABRICATED REPAIR ANGLE IAW 72SDS10481.
